# SDR SWAA2024100737047

- Difficulty date: September 12, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 63,611 hours, 38,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SIDEWALL PANEL 242 YAW EXIT SIGN AT R/H SIDE EMERGENCY EXIT DOOR DAMAGED.<[01] REPLACED SIDEWALL PANEL 242 YAW EXIT SIGN AT R/H SIDE EMERGENCY EXIT DOOR IN REF. B737-700 AMM 33-51-01-960-802.;[02] TRANSACTION PART ONLY;[03] VERIFIED STEP 1
